MAUDE Adverse Event Report: BARD ACCESS SYSTEMS S/L PERC 8FR 65D; CHRONIC CATHETER

BARD ACCESS SYSTEMS S/L PERC 8FR 65D; CHRONIC CATHETER
Model Number 7711800
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the reported malfunction was provided, therefore a lot history review was performed.The device was not returned for evaluation.Therefore, the malfunction is inconclusive for nonstandard device.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model 7711800 chronic catheter allegedly experienced nonstandard device.This report was received from one source.One patient was involved with no patient contact.The patients¿ age, weight, and gender were not provided.

Brand Name
S/L PERC 8FR 65D
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10289338
Report Number3006260740-2020-02521
Device Sequence Number812481
Product Code LJS
UDI-Device Identifier00801741036743
UDI-Public(01)00801741036743
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7711800
Device Catalogue Number7711800
Device Lot NumberREDS4889
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/17/2020
Patient Sequence Number1